# SDR ABXA9700229

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155781
- Condition: Cracked
- Location: Bs 897-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN INTERCOSTAL WAS FOUND CRACKED BETWEEN STATION 897 TO 889 LONGERONS 30 AND 29 RIGHT.  REPLACED IAW DC-9 SRM 53-30-2.
